MAUDE Adverse Event Report: TERRAGENE S.A STRYKER SLCD12; INCUBATOR

TERRAGENE S.A STRYKER SLCD12; INCUBATOR
Model Number STRYKER SLCD12
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported by the technical personnel, the root cause, in this case, can be linked to the temperature sensor being disconnected.No device-related death or serious injury was reported.However, if it were to recur, risk of overheating due to a disconected component inside the device could affect the device in a catastrophic manner that may lead to a serious injury.
 
Event or Problem Description
A customer informed that a new device showed an intense smoke smell.No further information was provided as if it was out of the box or as a result of the firs use.

Brand Name
STRYKER SLCD12
Common Device Name
INCUBATOR
Manufacturer (Section D)
TERRAGENE S.A
ruta nacional no. 9, km 280,
parque industrial micropi
alvear, santa fe 2130
AR  2130
Manufacturer (Section G)
TERRAGENE S.A
ruta nacional no. 9, km 280,
parque industrial micropi
alvear, santa fe 2130
AR   2130
Manufacturer Contact
hernando carrizo
ruta nacional no. 9, km 280,
parque industrial micropi
alvear, santa fe 2130
AR   2130
MDR Report Key18392758
Report Number3013145340-2023-00003
Device Sequence Number2933008
Product Code FRC
UDI-Device Identifier07798164678793
UDI-Public07798164678793
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date12/31/2022
Device Model NumberSTRYKER SLCD12
Device Lot NumberSLCD124820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Initial Report FDA Received Date12/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown